MathSciNet Relay Station
MathSciNet bibliographic data
MR2151120 58J45 (35Q75 83C05)
Maxwell, David Rough solutions of the Einstein constraint equations on compact manifolds. J. Hyperbolic Differ. Equ. 2 (2005), no. 2, 521–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement